MathSciNet Relay Station
MathSciNet bibliographic data
MR594336 (82k:16042b) 16A66
Lorenz, Martin; Passman, D. S. Addendum: "Prime ideals in crossed products of finite groups''. Israel J. Math. 35 (1980), no. 4, 311–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement